Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On a method for studying the properties of a generalized solution in the theory of composite media

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    L. Bers, F. John, and M. Schechter, Partial Differential Equations, Wiley, New York (1964).

  2. 2.

    V. S. Vladimirov, Equations of Mathematical Physics, Marcel Dekker, New York (1971).

  3. 3.

    E. M. Landis, Equations of the Second Order of Elliptic and Parabolic Types [in Russian], Nauka, Moscow (1971).

  4. 4.

    S. G. Mikhlin, Mathematical Physics, An Advanced Course, American Elsevier, New York (1970).

  5. 5.

    S. L. Sobolev, Partial Differential Equations of Mathematical Physics, Addison-Wesley, Reading, Mass. (1964).

Download references

Additional information

Institute of Mechanics, Academy of Sciences of the Ukrainian SSR, Kiev. Translated from Prikladnaya Mekhanika, Vol. 9, No. 2, pp. 60–66, February, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rushchitskii, Y.Y. On a method for studying the properties of a generalized solution in the theory of composite media. Soviet Applied Mechanics 9, 165–170 (1973). https://doi.org/10.1007/BF00889270

Download citation

Keywords

  • Generalize Solution
  • Composite Medium